牡丹江师范学院 数学科学学院,黑龙江,牡丹江,157012
纸质出版:2018
移动端阅览
刘红玉, 霍东华. 因子von Neumann代数上完全保*-Jordan 零积的映射的研究[J]. 哈尔滨理工大学学报, 2018,23(6):151-156.
LIU Hong-yu, HUO Dong-hua. The Study of Maps Completely Preserving *-Jordan Zero Products on Factor von Neumann Algebras[J]. 2018, 23(6): 151-156.
刘红玉, 霍东华. 因子von Neumann代数上完全保*-Jordan 零积的映射的研究[J]. 哈尔滨理工大学学报, 2018,23(6):151-156. DOI: 10.15938/j.jhust.2018.06.027.
LIU Hong-yu, HUO Dong-hua. The Study of Maps Completely Preserving *-Jordan Zero Products on Factor von Neumann Algebras[J]. 2018, 23(6): 151-156. DOI: 10.15938/j.jhust.2018.06.027.
摘要:为了研究因子vonNeumann代数上完全保*Jordan零积的满射的刻画问题,依据双边完全保*Jordan零积和双边2保*Jordan零积的定义,采用完全保持的方法,证明了如果Φ是vonNeumann代数A到B的一个满射,则Φ是线性或共轭线性*-同构的非零常数倍。
Abstract:In order to characterize the maps completely preserving *Jordanzeroproducts on factor von Neumann algebras
according to the definition ofbilateral complete preserving *Jordan zeroproducts and bilateral 2preserving *Jordanzeroproducts
taking a completely preserve approach
it is proved that if Φ isa surjection of von Neumann algebra A to B,then Φis the nonzero scalarmultiple of linear or conjugate linear*isomorphism
0
浏览量
233
下载量
CSCD
关联资源
相关文章
相关作者
相关机构